# SDR DXTA2012091705123

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 9,619 hours, 6,054 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: B160
- Part serial: AG157
- Condition: False Indication
- Location: Mlg Ww
- Part time: 6,916 hours, 6,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LEFT WHEEL WELL OVERHEAT WARNING CAME ON IN FLIGHT.  NR 1 AND NR 2 WHEELS WERE VERY HOT TO THE TOUCH AFTER SHUT DOWN, NR 3 AND NR 4 WERE COOL.  INSPECTED WHEEL WELL AREA WITH NO DEFECTS NOTED.  PERFORMED TAXI CHECK WITH NO FAULTS OR DEFECTS NOTED.  NO BSCS FAULTS. R & R LT WHEEL WELL DETECTOR AND OPS CHECKED GOOD REF MM 26-10-19-900-801.
